# SDR IPXA1669633

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL POS 14R OTBD PANEL 2EA HOLES IDENTIFIED PANEL FROM POS 14R OTBD AS PN 146T5869-88 IAW EO B767-5320-969 3 FAB A REPLACEMENT PANEL BY CUTTING OUT NEW PANEL FROM A402H AND MARKED INSERT LOCATION USING EXISTING PANEL AS TEMPLATE DRILLED AND CLEANED HOLES OF DEBRIS INSTALLED INSERTS USING BMS 5-107 MARKED UNDER SIDE OF PANEL WITH THIS EO.  INSTALLED ON L/P371754 FOR INSTALLATION.
